Author:
Sung Guen Kim Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea

Search for other papers by Sung Guen Kim in
Current site
Google Scholar
PubMed
Close
Open access

Let n ∈ ℕ. An element (x1, … , xn) ∈ En is called a norming point of TLnE if x1==xn=1 and Tx1,,xn=T, where LnE denotes the space of all continuous symmetric n-linear forms on E. For TLnE, we define

NormT=x1,,xnEn:x1,,xn is a norming of T.

Norm(T) is called the norming set of T.

Let ·2 be the plane with a certain norm such that the set of the extreme points of its unit ball ext B·2=±W1,±W2 for some W1±W2·2.

In this paper, we classify Norm(T) for every TLn·2. We also present relations between the norming sets of Lnl2 and Lnl12.

  • [1]

    ARON, R. M., FINET C., AND WERNER, E. Some remarks on norm-attaining n-linear forms, Function spaces (Edwardsville, IL, 1994), Lecture Notes in Pure and Appl. Math., 172, Dekker, New York, 1995, pp. 1928.

    • Search Google Scholar
    • Export Citation
  • [2]

    BISHOP, E. AND PHELPS, R. A proof that every Banach space is subreflexive, Bull. Amer. Math. Soc. 67, (1961), 9798.

  • [3]

    CHOI, Y. S. AND kIM, S. G. Norm or numerical radius attaining multilinear mappings and polynomials, J. London Math. Soc. 54, 2 (1996), 135147.

    • Search Google Scholar
    • Export Citation
  • [4]

    DINEEN, S. Complex Analysis on Infinite Dimensional Spaces, Springer-Verlag, London (1999).

  • [5]

    JIMÉNEZ SEVILLA M. AND PAYÁ, R. Norm attaining multilinear forms and polynomials on preduals of Lorentz sequence spaces, Studia Math. 127, (1998), 99112.

    • Search Google Scholar
    • Export Citation
  • [6]

    KIM, S. G. The norming set of a bilinear form on l 2, Comment. Math. 60, (1–2) (2020), 3763.

  • [7]

    KIM, S. G. The norming set of a polynomial in P 2 l 2, Honam Math. J. 42, 3 (2020), 569-576.

  • [8]

    KIM, S. G. The norming set of a symmetric bilinear form on the plane with the supremum norm, Mat. Stud. 55, 2 (2021), 171180.

  • [9]

    KIM, S. G. The norming set of a symmetric 3-linear form on the plane with the l1-norm, New Zealand J. Math. 51, (2021), 95108.

  • [10]

    KIM, S. G. The norming sets of L 2 l 1 2  and  L s 2 l 1 3, Bull. Transilv. Univ. Brasov, Ser. III: Math. Comput. Sci. 64, 2 (2022), 125150.

  • [11]

    KIM, S. G. The norming sets of L 2 h w 2, to appear in Acta Sci. Math. (Szeged) 89, 34 (2023)

  • Collapse
  • Expand
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém, Hungary)
  • János PINTZ (Rényi Institute of Mathematics, Budapest, Hungary)
  • Ferenc SCHIPP (Eötvös Loránd University, Budapest, Hungary and University of Pécs, Pécs, Hungary)
  • Sándor SZABÓ (University of Pécs, Pécs, Hungary)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz, Linz, Austria)
  • Ferenc HARTUNG (University of Pannonia, Veszprém, Hungary)
  • Ferenc WEISZ (Eötvös Loránd University, Budapest, Hungary)

Editorial Board

  • Attila BÉRCZES (University of Debrecen, Debrecen, Hungary)
  • István BERKES (Rényi Institute of Mathematics, Budapest, Hungary)
  • Károly BEZDEK (University of Calgary, Calgary, Canada)
  • György DÓSA (University of Pannonia, Veszprém, Hungary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs, Pécs, Hungary)
  • Vedran KRCADINAC (University of Zagreb, Zagreb, Croatia) 
  • Željka MILIN ŠIPUŠ (University of Zagreb, Zagreb, Croatia)
  • Gábor NYUL (University of Debrecen, Debrecen, Hungary)
  • Margit PAP (University of Pécs, Pécs, Hungary)
  • István PINK (University of Debrecen, Debrecen, Hungary)
  • Mihály PITUK (University of Pannonia, Veszprém, Hungary)
  • Lukas SPIEGELHOFER (Montanuniversität Leoben, Leoben, Austria)
  • Andrea ŠVOB (University of Rijeka, Rijeka, Croatia)
  • Csaba SZÁNTÓ (Babeş-Bolyai University, Cluj-Napoca, Romania)
  • Jörg THUSWALDNER (Montanuniversität Leoben, Leoben, Austria)
  • Zsolt TUZA (University of Pannonia, Veszprém, Hungary)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics, Budapest, Hungary)  - Chair
  • Gabriella BÖHM
  • György GÁT (University of Debrecen, Debrecen, Hungary)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)